# SDR ASAA0210382

- Difficulty date: December 9, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM AT BS 500B, RIGHT BUTTOCK LINE 20, LEFT BUTTOCK LINE 40 CORRODED.  REMOVED AND REPLACED LOWER CHORD PER EA.  (M)
